MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR

KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR
Model Number 011160-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
In the transurethral resection of the prostate procedure, the mentioned material broke.Therefore, a second units was used.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information: the device in question was not returned to karl storz tuttlingen.Therefore, a technical and a final determination of the root cause is not possible.In similar cases with the same product, excessive force during application caused the electrode wire to break.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ELECTRODE, BIPOLAR
Common Device Name
ELECTRODE, BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22439562
Report Number9610617-2025-01152
Device Sequence Number4745771
Product Code FAS
UDI-Device Identifier04048438005408
UDI-Public04048438005408
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011160-10
Device Catalogue Number011160-10
Device Lot Number854217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown